JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 2, Issue 1, Article 10
Complete Systems of Inequalities

    Authors: Maria A. Hernandez Cifre, Guillermo Salinas, Salvador Segura Gomis,  
    Keywords: Inequality, complete system, planar convex set, area, perimeter, diameter, width, inradius, circumradius  
    Date Received: 12/09/00  
    Date Accepted: 29/11/00  
    Subject Codes:


    Editors: Sever S. Dragomir,  

In this paper we summarize the known results and the main tools concerning complete systems of inequalities for families of convex sets. We discuss also the possibility to use these systems to determine particular subfamilies of planar convex sets with specific geometric significance. We also analyze complete systems of inequalities for 3-rotationally symmetric planar convex sets concerning the area, the perimeter, the circumradius, the inradius, the diameter and the minimal width; we give a list of new inequalities concerning these parameters and we point out which are the cases that are still open.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login